# SDR HNAA08A0001

- Difficulty date: June 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 85321086059
- Condition: Corroded
- Location: Lav Service
- Part time: 32,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LAVATORY SERVICE PANEL.  REPLACED LAV SERVICE PANEL.  (S)
